On the solution of stochastic ordinary differential equations via small delays.
作者: Denis R. BellSalah E.A. Mohammed
刊名: Stochastics Stochastics Rep., 1989, Vol.28 (4), pp.293-299
来源数据库: ZBMATH期刊
关键词: It\^o stochastic delay equationexistence theoremCaratheodory's scheme
原始语种摘要: It is given a proof of Ito's classical existence theorem for the solution of a stochastic differential equation using an approximation scheme via stochastic delay equations relying on Caratheodory's scheme developed for deterministic equations.
全文获取路径: ZBMATH 
分享到:

×
关键词翻译
关键词翻译
  • stochastic 随机的
  • deterministic 确定性
  • solution 溶液
  • scheme 略图
  • existence 存在
  • theorem 定理
  • ordinary 普通的
  • equation 方程
  • differential 差动的
  • developed 开发